# SDR AALA201812059007

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 59,272 hours, 26,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANTS REPORT EMERGENCY EXIT LIGHT ON AFTER TAKEOFF. TRIED COCK PIT SWITCH ALL POSITIONS AND NO CHANGE. FLIGHT ATTENDANT PANEL SWITCH APPEARS NORMAL. PERFORMED DEACTIVATION/ACTIVATION OF CABIN EMERGENCY LIGHT SYSTEM PER AMM  33-51-00. OPERATIONS CHECK GOOD.
